# SDR DALA2019111836744

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1357401) DENT ON FRAME STA 1480 AND S-26L AT AFT CARGO COMPARTMENT. (CCT). CORRECTIVE ACTION: DENT ON FRAME STA 1480 AND S-26L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00- 07-2R-5 MAINTENANCE REQUERIMENTS WERE VERIFIED AND FOLLOWING ACTIONS ARE NEEDED: INSPECTION THRESHOLD 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES. PERFORM REPETITIVE DETAILED INSPECTION AND HFEC EVERY 12000 FLIGHT CYCLES AFTER REPAIR WAS INSTALLED PER B757-200 SRM 53-00-07 REPAIR 5 TABLE II.
